# SDR SWAA2022041206254

- Difficulty date: December 11, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 56,969 hours, 28,498 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lh Wtb
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD UPPER WING TO BODY FAIRING AFT SUPPORT BRACKET IS CRACKED / REMOVED AND REPLACED LH FWD UPPER WING TO BODY FAIRING AFT SUPPORT BRACKET PER SRM 51-40-02.
